# SDR DALA1022559007

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 47,947 hours, 35,136 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 09-093855-03 ME02 PITTING CORROSION ON RT MLG FITTING BUSHING BORE AT VERT TRANSITION AND BEARING.  REPAIRED PER DWG 5935812 REV AU ON N/R T0183179 AT HMV3 IN GDL(DLM88102435).
